# SDR SWIA202159668

- Difficulty date: May 7, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: 600102461
- Condition: Corroded
- Location: Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OTBD HINGBOX SPRING IS CORRODED AT WS 264.00 (MARKED)     (C-CHECK RO 7/18/2021)    REMOVED AND REPLACED  L/H OTBD FLAP HINGE BOX SPRING AT WS 264.00 WITH A NEW HINGE BOX SPRING REF CRJ200 AMM 27-54-25-000-801 AND  CRJ200 AMM 27-54-25-400-801.
